MathSciNet Relay Station
MathSciNet bibliographic data
MR1981536 (2004h:35123) 35K90 (34G10 35K20 47D06)
Prüss, Jan Maximal regularity for abstract parabolic problems with inhomogeneous boundary data in $L\sb p$-spaces. Proceedings of EQUADIFF, 10 (Prague, 2001). Math. Bohem. 127 (2002), no. 2, 311–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement